# SDR DALA13042963140

- Difficulty date: August 30, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT PAX DOOR FWD FR68 LOWER CUT-OUT CORNER FITTING HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   R & R CORNER FITTING, IAW SRM 51-42-11 & DWG D53480019.
